MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Model Number HP2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: root cause of reported event has not yet been established.Investigation by manufacturer is currently inprocess.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent an aquablation procedure for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation became aware that the patient was incontinent post aquablation procedure (per manufacturer's instructions for use incontinence or overactive bladder are is a perioperative risk of the aquablation procedure).No malfunction of the aquabeam robotic system was reported.Additional information regarding current patient's condition is being requested.
 
Additional Manufacturer Narrative
H.10 additional manufacturer narrative: the aquabeam robotic system was not returned for investigation of this event and is currently in use at the user facility.The investigation consisted of a review of the information reported to procept, plus a review of the event log files, device history record (dhr), and labeling.The aquabeam robotic system's treatment log file was reviewed, which confirmed no malfunctions during the aquablation procedure.The review of the treatment log file indicated that the system functioned as designed.A review of the device history record (dhr) ab2000-b rev g/serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.Aquabeam robotic system instructions for use (ifu), ifu0101-00, rev.E, was reviewed and states the following: 4.3.Warnings: procedure: as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include: - incontinence or overactive bladder.A root cause for the reported event could not be determined.The aquabeam robotic system instructions for use list incontinence or overactive bladder as a potential risk of the aquablation procedure.Based on the review of the event log files, dhr and ifu this event is considered not to be device-related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
900 island drive
suite 101
redwood city CA 94065 1494
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
900 island drive
suite 101
redwood city CA 94065 1494
Manufacturer Contact
doria esquivel
900 island drive
suite 101
redwood city, CA 94065-1494
MDR Report Key15036928
Report Number3012977056-2022-00091
Device Sequence Number20562870
Product Code PZP
UDI-Device IdentifierB614HP20001
UDI-Public+B614HP20001/$$721C01646/16D20211014C
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHP2000
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date07/17/2022
Supplement Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale